# SDR CA040413011

- Difficulty date: April 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,920 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2C68
- Part serial: 1AR1
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION ALUMINUM PARTICLES WERE FOUND IN THE AIRFRAME FUEL FILTER DOWNSTREAM OF THE FUEL BOOST PUMP.  RUNNING THE BOOST PUMP SHOWED THAT WHILE IT MAINTAINED OPERATING PRESSURE AN INTERMITTENT GRINDING NOISE COULD BE HEARD. DISSASEMBLY OF THE PUMP SECTION OF THE ASSEMBLY SHOWED THE TWO PIECE IMPELLER ASSEMBLY HAD BECOME DISBONDED.
